# SDR JIKA2017121501

- Difficulty date: December 15, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,908 hours, 36,501 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS ON CLIMB-OUT FROM KPHX WHEN THE ENVIRONMENTAL SYSTEM BEGAN TO BLOW VERY HOT AIR FROM THE VENTS AND THE RIGHT WING OVERHEAT ANNUNCIATOR ILLUMINATED.  THE PILOT FOLLOWED PROCEDURES TO REDUCE THE WING OVER HEAT CONDITION AND THE LIGHT EXTINGUISHED. THEN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT BACK IN KPHX. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE CIRCUIT BREAKER TO THE RIGHT HAND AIR-CONDITION CONTROL HAD TRIPPED. THIS CAUSED THE MIXING VALVE OF THE RIGHT ENVIRONMENTAL SYSTEM TO BE STUCK IN THE FULL HOT CONDITION THUS CREATING THE EXTREMELY HOT AIR TO ENTER THE CABIN. ONCE THE CIRCUIT BREAKER WAS RESET THE SYSTEM WAS OPERATIONALLY GROUND TESTED IN ALL PHASES OF ENVIRONMENTAL CONTROL AND OPERATION WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
